# SDR HNAA0700281

- Difficulty date: December 2, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 49,566 hours, 54,828 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Part number: 83200506003
- Condition: Broken
- Location: Cockpit
- Part time: 49,566 hours, 54,828 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN LANDING ALTERNATE RELEASE CABLE BROKE IN FLIGHT DECK AT T-HANDLE.  REMOVED AND REPLACED THE CABLE, OPERATIONAL CHECK GOOD.
